Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
187 Doctors are Online

Sudden onset of heavy burning in chest causing fainting feeling, recently started lexapro. Side effect?

I just started taking lexapro on Friday. I was getting ready for work this morning and I experienced a heavy burning feeling in the middle of my chest . I took some deep breaths and the pain subsided some; within a minute it happened again and I felt like I was going to faint. I am very sensitive to medications . Hopefully this was a possible side effect. Should I go to my Dr if it happens or closely monitor symptom for my follow up visit? I am a 60 yr young female and healthy except for anxiety . Thank you
Asked On : Fri, 14 Dec 2012
Answers:  1 Views:  40
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
consult your doctor immediately
Answered: Tue, 18 Dec 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor